# SDR AMTA200501178

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT GALLEY AT STA 1681 B/O THERE IS CORROSION ON THE UPPER SURFACE ON A FLOORBEAM CLIP.  REMOVED CORROSION FROM FLOORBEAM THE CLIP AT 1681 BL0 IS LESS THAN 50 OUT OF LIMITS 53-00-01 FAB NEW CLIP 51-40-02.  (K)
